# SDR UALA2011030401058

- Difficulty date: March 3, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 60,858 hours, 8,799 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 0335KPU01
- Part serial: 74
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LT AND RT MAIN TANK QUANTITIES DIFFER BY A PRE-DETERMINED AMOUNT. 3700 LB IMBALANCE. BALANCED FUEL BY CHECKLIST. ALL SYS NORMAL.  CREW REPORTED THE IMBALANCE OCCURRED AFTER THE FUEL WAS USED FROM THE CENTER TANK. THE RT WING WAS LOWER THAN LEFT BY 3700 LBS. CREW ACCOMPLISHED BALANCE PROCEDURE AND REMAINED BALANCED SINCE. REPLACED FQPU PER AMM, OPS CHECKED OKAY.
